Couldn't find what you looking for?

TRY OUR SEARCH!

You are right it did the same thing to me.
Reply

Loading...

Local honey will fix your problem use a little daily
Reply

Loading...

My ENT recently prescribed me Flonase for polyps and to help with the Vertigo I have been suffering since Dec 2016 (also lost my job in the process). The first time I took it, I felt hot, feverish and sweaty... and nauseated. I told my ENT about it and he said to try it again and if i had a fever of 100.4f then to let him know. However, I was uncomfortable as it i guess triggered my menstrual cycle and was feverish from that itself. Once it was over, I decided to try taking it again. I was fine most of the day until after I showered (which I screamed in the shower cuz my mom scared me on purpose for who knows what) and drank water to cool me off. It had been practically 12hrs since I took the medication and I had this metalic taste with tingling sensation on my tongue. I was also starting to get sweaty/clamy and I guess a little anxious cuz I was freaking out. I called my reg doctor via Physicians Exchange and she said it's probably a side effect from the nose spray, cuz the nose spray does take about 12hrs for it to kick in. She also said to make sure to drink water and it should go away in the morning... It's been almost 2hrs since it started and it hasn't gone away yet... (it's 1AM in the morning and I'm having trouble sleeping). I already have anxiety that developed from the Vertigo I am still recovering from... I don't want any additional anxiety from this nose spray... I'll have to call my ENT in the morning and tell them that I can't take Flonase and that it's causing these symptoms...
Reply

Loading...

I have been taking Flonase for over 3 years and till today I did not realize what was causing my anxiety. I can assure you all it is the flonase. Here my story: I am German and moved end of 2013 to NYC. Unfortunately, the first few months I had every month a sore throat so the doctort prescribed me flonase due to my nasal drip. This was in 2013/2014. While using this back then I did not have major anxiety. In 2014 you still needed prescription for it, so I didn't use it anymore after I finished it. However, when it started selling over the counter I would buy a bottle whenever I felt like my nasal drip was bad. Still no side effect. Maybe there was, but I probably just thought it was me just being nervous. Back then i didnt know much about anxiety. However, last year 2016 I had lots of pressure on my forehead and sinuses, so i figured its the usual, my sinuses. So I started using flonase the full amount thats suggested and just right now i realize i had two major panic attacks (one at dinner and one at the beauty salon). I was confused where this was coming from and since the pressure wasnt getting better I decided to go the doctor. He prescribed me steriods. It was like a total of 21 pills. First day you take 6 pills and the next 5 and so on. On the 5th day I had to take 2 pills and holy s..t let me tell you that night I literally thought if I go to sleep i am going to die. I was going up the walls. I had to keep lights on in my room and couldnt sleep on my usual side of the bed. I was so close to go to the hospital. Back then i googled steroids and side effects and saw that many had the same experience on steriods. These side effects were not mentiond anywhere.
So tonight i decided to use my oh so awesome flonase and right now I am laying in bed and cant go to sleep (in germany). I feel nervous and I am wide awake. When I am about to fall asleep, I jump up. My anxiety is on full blast and I couldnt explain myself from what. Thats when I started to put the dots together. For some reason it daunt to me that there is steriods in this medication and this has been causing my anxiety the past year. So to everybody here: it is def the steriod in the flonase that gives you the anxiety. I am so glad that i found this page and I will def going to get rid of my flonase tmrw morning. I hope at some point I will get back to normal, since I have been using this stuff for a while now. :(

Reply

Loading...

I got off of it it March of this year. I noticed I was getting more iritable over stupid things and anxious, so I decided to quit.It takes about a week before you feel better, maybe two for full dtox. There is a slight rebound effect for a few days. I honestly don't think that this stuff should be OTC.

Reply

Loading...

When you spray something in your nose, some of it will naturally go down your throat and be swallowed, including Flonase. It is no different than taking corticosteroids via pill, which make me hyper. So we are not imagining the anxiety. This stuff is dangerous, and should only be prescribed by a doctor. Not certain who came up with making it OTC
Reply

Loading...

I took Flonase for years and was grinding my teeth for the same period of time. I stopped the Flonase and no more grinding. I suggest anyone taking the steroid to stop taking it because it has more side effects than it claims on the package.
Reply

Loading...

How long did it take for u to be bwxk to your self, i took kt 2 days and its been 23 days of non stopmcraaybpanjc attaxks hallusinations when intry to sleep but cant sleep , help please i feel im goimg crazy thx
Reply

Loading...

User avatar
New Member
1 post

I have been using Flonase as needed for a couple of years now with no issues.  This morning I used it and then started having terrible anxiety, almost panic attacks.  There's no reason for it, so I just now googled, "flonase anxiety" and found this board.

I'm so glad this is here, I thought I was losing my mind.  Looks like I'm not the only one.

Reply

Loading...

Glad you found us. You most certainly are not alone. Hang in there!
Reply

Loading...

I have a generalized anxiety disorder, I'm also learning about the effects of flonas since my blood pressure is slightly elevated. Thanks to your post, I think the flonas may be the culprit i,m going to try and stop taking it. If it gives you any comfort it may take two or 3 weeks for your brain to adjust to not having flonas in you system but it will fix its self. Plus a lot of it is the fear of having anxiety and you have to regain confidence in your self but that will come. Hang in there i,'ve lived it.
Reply

Loading...